RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 44, Issue 3  


Influence of the degree of isolation of the cutpoint on the number of states of a probabilistic automaton
F. M. Ablayev
289
Smoothness of weak solutions of boundary-value problems for equations of Chaplygin type
L. A. Bagirov
298
Maximal tori without effect in semisimple algebraic groups
V. E. Voskresenskii
309
Resonances in asymptotic solutions of the Cauchy problem for the Schrödinger equation with rapidly oscillating finite-zone potential
S. Yu. Dobrokhotov
319
Distortion theorem in the theory of conformal mappings
V. N. Dubinin
341
Locally residually finite varieties of Lie algebras
M. V. Zaicev
352
Poisson convergence in a generalized allocation scheme
G. I. Ivchenko, V. V. Levin
362
Plane problem of the steady-state oscillations of a fluid in the presence of two semiimmersed cylinders
N. G. Kuznetsov
369
Khinchin's inequality for $k$-fold products of independent random variables
I. K. Matsak, A. N. Plichko
378
Componentwise splitting mixed abelian groups
V. I. Myshkin
385
The problem of the number of zeros of an elliptic integral is semialgebraic
G. S. Petrov
393

Brief Communications
On Pontryagin's alternative for topological semigroups
E. G. Zelenyuk
402
On continuous operators of generalized rational approximation
S. V. Konyagin
404
Analytic parametrization of the set of controllability in a linear control problem
E. N. Khailov
405
Correctness of $h$-pseudodifferential equations in the class of asymptotics of exponential type
V. G. Danilov
406

Information
414
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019